# SDR AALA2020052099004

- Difficulty date: May 17, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 52,163 hours, 32,918 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 787A000011
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT CREW REPORTED A FLIGHT CONTROL SYSTEM 1 FAULT INDICATION. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED SLAT POWER CONTROL UNIT BLOCK VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-84-53.
